# SDR AALA20161227006

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 3,098 hours, 1,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 15111551
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN NR 2 OVERHEATED AND EMITTED A SMALL AMOUNT OF SMOKE.  REMOVED AND REPLACED OVEN IAW AMM 25-32-02.  OPERATIONAL CHECK GOOD.
